# SDR YENA2024101701359

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Damaged
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RUDDER HINGE ARM FORK END FITTING NO4 WITH DAMAGE; REF. MEX WO: 1318489, 1327754, 1328846 N/R S/N: 00329 - VERT STAB HINGE ARM ASSY FITTING BR4 REPLACED IAW A320 AMM 55-36-42-300-003. REF JB EC A24-1205-01.
